- Volume 1, Number 1-2 (1995), 59-79.
Applications of the van Trees inequality: a Bayesian Cramér-Rao bound
We use a Bayesian version of the Cramér-Rao lower bound due to van Trees to give an elementary proof that the limiting distribution of any regular estimator cannot have a variance less than the classical information bound, under minimal regularity conditions. We also show how minimax convergence rates can be derived in various non- and semi-parametric problems from the van Trees inequality. Finally we develop multivariate versions of the inequality and give applications.
Bernoulli Volume 1, Number 1-2 (1995), 59-79.
First available in Project Euclid: 2 August 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gill, Richard D.; Levit, Boris Y. Applications of the van Trees inequality: a Bayesian Cramér-Rao bound. Bernoulli 1 (1995), no. 1-2, 59--79. https://projecteuclid.org/euclid.bj/1186078362